# SDR ASAA2023072244197

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 56,622 hours, 16,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Arm
- Part number: 213A31609
- Condition: Corroded
- Location: Lh Ram Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND IN L/H RAM AIR INLET BOTH LINKS THAT GO FROM TORQUE TUBE TO BLOCKER DOOR TO HAVE CORROSION. GROUNDED - YES. INTIATED MIG 2C 40-0054719,40-0054720 & 40-0054721. REMOVED LH RAM AIR DOOR SHAFT ASSY REF AMM 21-51-22-000-802 PG 43305 07/22/2023. REPLACED LH RAM AIR INLET DEFLECTOR DOOR SHAFT ASSY UP THROUGH STEPS AMM 21-51-22-400-802 5.(E)2. PG 43305 07-22-2023 COMPLETED LH RAM AIR INLET DEFLECTOR SHAFT INSTALL REF MM 21-51-22-400-802. ADJUSTMENT TEST GOOD. MIG 2C # 40-0054719-40-0054721 CLOSED.
